Benylin Dry Coughs 7.5mg/5ml Syrup

£5.69
150 ML | £3.79 per 100ML
3324486

Benylin Dry Coughs helps to relieve persistent, dry, irritating coughs.
See details below, always read the label
Suitable for:
Adults and children aged 12 years and over.
Active Ingredients: Dextromethorphan hydrobromide 7.5mg.

Suitable for: Adults and children aged 12 years and over.
Active ingredients: Dextromethorphan
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

When you're suffering from a dry cough, but still want to get on with your normal daily routine, Benylin Dry Coughs 7.5mg/5ml Syrup has a soothing effect and relieves persistent, dry, irritating coughs.

Suitable for

Adults and children aged 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet before use.

DOSE: For oral use only.

Adults and Children aged 12 years and over: Two 5ml spoonfuls four times a day.

Do not give to children under 12 years old.

Do not use more than 4 doses in 24 hours. As with all similar medicines, if you are pregnant or breast-feeding, consult your doctor or pharmacist before taking this product.

Please consult your doctor or pharmacist if symptoms persist.

Hazards and Cautions

DO NOT EXCEED THE STATED DOSE.

This medicine can make you feel sleepy. Do not drive while taking this medicine until you know how it makes you feel.

See the leaflet inside for more information.

Storage
Do not store above 30°C.
Do not use if bottle seal is broken when purchased.
Keep bottle tightly closed.

Keep out of the sight and reach of children.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Dextromethorphan

Ingredients

Active Ingredients: Each 5ml of cough syrup contains: Dextromethorphan hydrobromide 7.5mg.

Also contains: Liquid glucose, sucrose, ethanol. (See leaflet).

This product contains 6 vol % ethanol.

Please read the enclosed leaflet carefully before use.

...read more ...read less

Attachments

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.